Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and chills while on Levofloxacin?

My husband just started taking Levofloxacin 750 mg today and currently experiencing body aches, dizziness, chills/hot, fever of 101.5 which can be side effects of the medicine but also sound like flu sympthons how do I tell the difference. He is 71 years old and being treated for a nasal infection where he previously had cancer.
Wed, 11 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It is likely that all the symptoms that you posted about have been caused by the infection. A serious infection can present with chills, aches, dizziness, weakness and of course fever.

Levofloxacin is an antibiotic medicine. I assure you that it will start bringing your husbands symptoms down.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Pranav Balakrishnan
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness and chills while on Levofloxacin?

Hello, It is likely that all the symptoms that you posted about have been caused by the infection. A serious infection can present with chills, aches, dizziness, weakness and of course fever. Levofloxacin is an antibiotic medicine. I assure you that it will start bringing your husbands symptoms down. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Pranav Balakrishnan